It’s been a long time…

Hi everyone, I'm sorry it's been so long since my last post.
Since then things have gone downhill, I've been very moody, depressed, strange, tired, confused, anxious, snappy and just plain unhappy 😔.
Turns out going off the contraceptive pill can do this (wish the dr had mentioned it). It's been 3 very long months of bickering and arguing with my loved ones.
I decided yesterday to see if it could be the side effects of going off the pill and low and behold I found a forum of 81 pages of women going through similar symptoms as I have and still am.
Now I know I'm feeling a little better and there's a light at the end of the tunnel. Many women say it takes about 6-8 months to get back to "normal ".
Upside: I'm off to France tomorrow morning with my love (hopefully still loves me at the end of this holiday). It's been very hard on him ( I'm sorry 😐).
Note to self… Eve you are going back to a city you love ❤️ be HAPPY 😊.
E.

Advertisements